# SDR SWAA2020120733905

- Difficulty date: December 2, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,254 hours, 37,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT SIDEWALL LIGHT INOPERABLE.  RELAMPED LEFT EMERGENCY EXIT SIDEWALL LIGHT, PER AMM 33-21-00.
